# SDR CA090721001

- Difficulty date: July 19, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 272,363 hours, 27,233 cycles
- Engine: Ge CF343A1
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: VS643
- Condition: Failed
- Location: Ac Buss
- Part time: 27,236 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE INBOUND TO DESTINATION ACFT HAD A MOMENTARY AC BUS 1 ELECTRICAL PWR INTERUPTION.  CREW RECEIVED LT WINDOW AND WINDSHEILD CAUTION MESSAGES.  ALSO, LOST LT SIDE WALL LIGHTS AND CABIN EMERGENCY LIGHTS CAME ON.  FAULTS CLEARED AFTER A FEW SECONDS WITH NO ACTION FROM THE CREW.  ACFT LANDED WITHOUT FURTHER INCIDENT. TROUBLESHOOTING LED MX TO REPLACE THE K1XD RELAY P/N VS-643 IN JB6 IPC REF 24-01-06 FIG 1. OP CHECKS INCLUDING ENG RUNS COMPLETED AND SYS CHECKED SERVICEABLE.
